Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

BlackBetty

Veteran Member
  • Total Reviews

    0
  • Content Count

    138
  • Joined

  • Last visited

Community Reputation

0 Neutral

About BlackBetty

  • Rank
    Member

Recent Profile Visitors

1139 profile views
  1. My skin on my deck is flawless. Its a completly diffretn colour and texture then my face, its sooooo smooth and clear.. why is my face so ridiculous any suggestiosn? Is it just hormones my body chaning im 17
  2. WHen u get done accutane do you have to lower your dosage until its a low one then stop. Or do you just stop when your last pill is popped??
  3. Anyone experience this? After I play basketball or something cardio wise for a long time that involves me jumping, (does not include stationary bikes) My face turns really really really red.
  4. Initial breakout man, it gets worse before better.
  5. Yeah I got 2 huge cysts under both my eyes, then HUGE cysts on my cheeks, they come in pairs of two now for some reason, after i started accutane, i just keep breaking out hardcore and its alwasy 2 zits beside each othr for a cyst, its weird i dont understand it lol. I keep positive hopefully i get cured . I think not using the BP will help, i nevr knew your not supposed to and i think it over reacted a lot with my skin and made it worse
  6. halfway through month 4 and GETTING CYSTS!?!?!?! i was USING BP for a long time and I think that is the reason why I am breaking out so horrible through out tane. I dont use BP anymore SOMEONE PLEASE TELL ME I SITLL HAVE HOPE WITH TANE
  7. Wht about Spectrogel?? So now that i've used BP and noticed how irritated it gets without knowing, will i still benefit from accutane now that I don't use BP? or am i screwed
  8. IS IT POSSIBLE FOR YOUR ACNE TO GET MUCH WORSE ON ACCUTANE IF YOU USE BP. I THINK THAT IS HAPPENING TO ME AND I WAS WONDERING IF I STOP THE BP WILL ACCUTANE STILL WORK?? MY TREATMENT WILL PROBABLY BE ANOTHER 3 MONTHS OR MORE, IS IT OK TO USE SPECTRO JEL WASH OR JUST ACCUTANE ITSELF? DEFINELTY NO BP!!
  9. I went up to 80 from 40,60,40 now 80 and I am experiencing a pretty solid breakout for sure
  10. Me and others on this board could tell you we are past the 3 month point and still breaking out... some ppl have 9month long courses and dont clear up until after that., everyones diffrent it all takes time
  11. I dont' get extreme depressed. I just get a little when i see that accutane isn't working yet, but im patient. Just the fact that my face loks like crap makes me a bit pissed but nothing to severe
  12. I have dry dry lips, dry dry ass skin, dry eyes, all these side effects of tane but no clear skin? Is it a good sign that I am getting the side effcts but no clear skin yet almost halfway through month 4
  13. if you need it you'll get it, most doctors will
×